# SDR DALA2025061204471

- Difficulty date: June 7, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LH WING OB FLAP TRACK #3, INNER AND OUTER RIB 5, AT ECCENTRIC BEARING CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A 626504-14. (1011304)
